MathSciNet Relay Station
MathSciNet bibliographic data
MR1242101 (95e:11056) 11F37 (11F11 11F32)
Ono, Ken; Robins, Sinai Superlacunary cusp forms. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1021–1029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement